Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

How can skin rash caused due to an wound be cleared ?

i m 19 yrs ,height5 3 ,i have cut with blade on my left for arm so it can be remove from this ointment
Asked On : Fri, 17 Jun 2011
Answers:  2 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
If the wound is very deep and bleeding heavily you need to get stitches. Apply pressure for 10 minutes on the wound to stop the bleeding. After that apply an antiseptic cream preferrably Betadine ointment if the wound is not bleeding and not deep. You may get it dressed at the Hospital. Do not wet that area and avoid much motion in that region and limb. Please see your Doctor if any problem arises.
Answered: Fri, 17 Jun 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
u need to apply silicon gel or cream like hexilak twice a day
dont rub over it
avoid direct sun light
wear cotton cloths only
better to consult plastic surgeon
Answered: Fri, 17 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor